# SDR DALA12017259230

- Difficulty date: December 25, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N9320D
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 31,735 hours, 23,149 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROAXCH, F/A REPORTED SMOKE ODOR COMING FROM FORWARD GALLEY CENTER CEILING AREA.  LIGHTS WERE OFF AT THE TIME.  CREW SHUTOFF GALLEY POWER AND F/A REPORTED ODOR DISSIPATED A FEW MINUTES LATER. MX RAN GALLEY, LIGHTS, COFFEEMAKERS AND OVEN.  ODOR OF HOT FOOD FROM OVEN, NO SMOKE.  RAN ENGINES AND PACKS, NO SMOKE OR ODOR NOTED.  ACFT OK FOR SERVICE.
